# SDR FDEA201511273800

- Difficulty date: November 27, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 442 hours, 17,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 347177
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT 9G SHEAR WEB AT STATION 422.5, RBL 15.5, AREA CORROSION.  COMPLIED WITH EA F-5310-T0321795 PT1 FUSELAGE-MAINFRAME-MAIN CABIN SHEAR   PANEL CORROSION REPAIR AT STA 422 BETWEEN BL0 AND RBL 24.
